Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have 2 failed ICSI treatment. Having lower abdominal pain. Blood and urine test done. Feeling tired. Concerned

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3576 Questions
Hi, I have 2 failed ICSI treatment. After my last failed IVF in Jun-12, I am having pain on lower abdomen left side at times on right side.This pain is not constant. I have checked urine/blood reports for ovulation. I am having slight pain passing urine or stool, this is mostly after day 14 must be after ovulation
Posted Wed, 15 Aug 2012 in Infertility Problem
Answered by Dr. Mahesh Koregol 17 minutes later

Thanks for your query.

I read your concerns. Following are my comments and suggestions:

1) Several IVF / ICSI patients suffer this problem after the treatment cycle which is generally due to hormonal variation that would have occurred during and after your treatment.

2) Generally progesterone supplements cause this and it gets corrected within a month after treatment. I am sure it will get corrected soon.

3) Meanwhile I advise you to drink more water and have high fibre diet ( Vegetables and fruits). This will improve urinary as well as stool problems.

4) Pain on left & right side is generally due to enlarged (stimulated ) ovaries which gradually decreases and you will soon feel better be next month when ovaries regain their size.

5) I advice good diet with plenty of water / liquids. If symptoms persist you can take medication after getting examined by a doctor. But it may not be necessary as you will be normal in few days.

I hope I answered your query. Let me know if you have any more queries.

Dr.Mahesh Koregol
IVF & Infertility specialist

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor